# SDR FDEA201609083148

- Difficulty date: September 8, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 85,800 hours, 35,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: ACA3329
- Condition: Cracked
- Location: Fuselage
- Part time: 85,800 hours, 35,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACM BAY 1, BS 594 APPROX LONGERON 33L IS CRACKED ON THE OUTER SKIN DOUBLER.  REPAIRED THE DOUBLER IAW EA 8-5330-T0328088.
